# SDR DALA1309643771

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 37,246 hours, 13,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROW 30 EMERGENCY LIGHT INOPERATIVE.  MX REPAIRED CONNECTOR AT SEAT 30DEF.  OPS TEST OK.
